Inversion integrals for the integral transforms involving the Meijer's $G$-function as kernel
Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 1, pp. 63-66
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1975_16_1_a4,
author = {Verma, R. U.},
title = {Inversion integrals for the integral transforms involving the {Meijer's} $G$-function as kernel},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {63--66},
year = {1975},
volume = {16},
number = {1},
mrnumber = {0470630},
zbl = {0316.44005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1975_16_1_a4/}
}
TY - JOUR AU - Verma, R. U. TI - Inversion integrals for the integral transforms involving the Meijer's $G$-function as kernel JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1975 SP - 63 EP - 66 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUCMP_1975_16_1_a4/ LA - en ID - AUCMP_1975_16_1_a4 ER -
Verma, R. U. Inversion integrals for the integral transforms involving the Meijer's $G$-function as kernel. Acta Universitatis Carolinae. Mathematica et Physica, Tome 16 (1975) no. 1, pp. 63-66. http://geodesic.mathdoc.fr/item/AUCMP_1975_16_1_a4/